Vestnik Samarskogo Gosudarstvennogo Tehničeskogo Universiteta. Seriâ: Fiziko-Matematičeskie Nauki (Sep 2011)

Solution of the Cauchy problem for system of the Euler-Poisson-Darboux equations

  • E. A. Maksimova

DOI
https://doi.org/10.14498/vsgtu999
Journal volume & issue
Vol. 3(24)
pp. 167 – 170

Abstract

Read online

The system of Euler–Poisson–Darboux equations is considered, the Cauchy problem is solved for the case, when characteristic numbers of matrix–coefficient are complex conjugate and having real part in the interval (−1/2,0).